Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Water like stool, nausea - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Peptic Ulcer
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
User :   i have been sick for the last 3 weeks and my stool is water like.. with strands in it... i have nausea and throw up occassionally... i use the bathroom frquently sometimes as much as 4 times an hour
User :   I also feel like i have severe acid reflex at times
Doctor :   Ok
Doctor :   May I know your age?
User :   27
Doctor :   Ok
Doctor :   Have you taken any medications for this problem?
User :   i tried nyquil cause i thought it was the flu .. did not work .. also tried cipro
Doctor :   Ok
Doctor :   Do you have pain in the abdomen?
User :   yes
Doctor :   Ok
Doctor :   Where is it, upper or lower?
User :   upper
Doctor :   Ok
Doctor :   Did you have fever during these 3 weeks?
User :   sometimes
Doctor :   Ok
Doctor :   This does look like a
Doctor :   case of
User :   of what
Doctor :   Gastroenteritis
User :   should i go to the ER
Doctor :   The infective pathogen can be
Doctor :   bacterial or amebic
Doctor :   You do require a course of antibiotics
User :   I just moved to a new state and I have no health insurance or a PCP
Doctor :   to combat this problem
Doctor :   Antibiotic shall be taken after a prescription
User :   so im asuming amoxicillan *not sure how to spell*
Doctor :   no, amoxicillin is not recommended
User :   ok
Doctor :   it shall require combination with an antiamebic as well
User :   is there any natural way i can cure this..or do I have to go to the ER
Doctor :   You shall have to visit the ER
User :   i forgot to mention that I have lost a lot of weight
User :   approx. 20 pds. in the last 3 weeks
Doctor :   I shall suggest you to discuss certain antibiotics with your doctor
User :   ok thank you so much
Doctor :   Thanks for consulting me. Bye for now. Please refer your friends to our service.

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor